# SDR UALA2010092703557

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 50,051 hours, 18,372 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2034
- Condition: Faulty
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SUPPLY FOR EMERGENCY LIGHTS AT AFT LT DOOR FAULTS EXTERIOR LIGHTS.   FAULTS FROM CIDS AND FROM POWER PACK. REPLACED DOOR 2L SLIDE.
